# SDR SWIA202157818

- Difficulty date: February 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pin
- Part number: 6003808731
- Condition: Damaged
- Location: Seal Striker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT SEAL STRIKER DAMAGED AT UPPER PIN STOP FITTING AT FS310.     (C-CHECK RO 4/25/2021)    COMPLIED WITH BOMBARDIER REO 601R-53-22-033 REV D DATED 2014/02/17 AND SKYCARD 51-900-1003-SKY (CL600-2B19) AND ATTACHED COMPLETED 337 FORM. NO WEIGHT CHANGE NOTED
